フォロー
Said Sidki
Said Sidki
Departamento de Matematica
確認したメール アドレス: mat.unb.br
タイトル
引用先
引用先
On the Burnside problem for periodic groups
N Gupta, S Sidki
Mathematische Zeitschrift 182 (3), 385-388, 1983
3981983
Automorphisms of one-rooted trees: growth, circuit structure, and acyclicity
S Sidki
Journal of Mathematical Sciences 100, 1925-1943, 2000
1672000
Some infinite -groups
ND Gupta, SN Sidki
Алгебра и логика 22 (5), 584-589, 1983
1181983
Automorphisms of the binary tree: state-closed subgroups and dynamics of 1/2-endomorphisms
V Nekrashevych, S Sidki
London Mathematical Society Lecture Note Series 311, 375-404, 2004
882004
The generation of GL (n, Z) by finite state automata
AM Brunner, S Sidki
International Journal of Algebra and Computation 8 (01), 127-139, 1998
751998
A just-nonsolvable torsion-free group defined on the binary tree
AM Brunner, S Sidki, AC Vieira
Journal of Algebra 211 (1), 99-114, 1999
681999
Finite automata of polynomial growth do not generate a free group
S Sidki
Geometriae Dedicata 108, 193-204, 2004
582004
Regular trees and their automorphisms
S Sidki
Instituto de Matemática Pura e Aplicada, 1998
581998
On a 2-generated infinite 3-group: the presentation problem
S Sidki
Elsevier, 1987
541987
On a 2-generated infinite 3-group: subgroups and automorphisms
S Sidki
Elsevier, 1987
541987
On the automorphism group of the one-rooted binary tree
AM Brunner, S Sidki
Journal of Algebra 195 (2), 465-486, 1997
471997
A primitive ring associated to a Burnside 3-group
S Sidki
Journal of the London Mathematical Society 55 (1), 55-64, 1997
441997
On the conjugacy problem for finite-state automorphisms of regular rooted trees
IV Bondarenko, NV Bondarenko, SN Sidki, FR Zapata
Groups Geom. Dyn 7 (2), 323-355, 2013
432013
Extension of groups by tree automorphisms
N Gupta, S Sidki
Contemp. Math 33, 232-246, 1984
431984
Virtual endomorphisms of nilpotent groups
AA Berlatto, SN Sidki
Groups, Geometry, and Dynamics 1 (1), 21-46, 2007
382007
On weak permutability between groups
S Sidki
Journal of Algebra 63 (1), 186-225, 1980
351980
Abelian state-closed subgroups of automorphisms of -ary trees
AM Brunner, SN Sidki
Groups, Geometry, and Dynamics 4 (3), 455-472, 2010
272010
Free subgroups of branch groups
S Sidki, JS Wilson
Archiv der Mathematik 80 (5), 458-463, 2003
232003
On torsion-free metabelian groups with commutator quotients of prime exponent
N Gupta, S Sidki
International journal of algebra and computation 9 (05), 493-520, 1999
231999
Diagonal embeddings of nilpotent groups
N Gupta, N Rocco, S Sidki
Illinois Journal of Mathematics 30 (2), 274-283, 1986
211986
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20